Title of article :
Global and blow-up solutions for a system of nonlinear hyperbolic equations with dissipative terms Original Research Article
Author/Authors :
Fuqin Sun، نويسنده , , Mingxin Wang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
23
From page :
739
To page :
761
Abstract :
In this paper, we study a nonlinear hyperbolic system with strong damping. Firstly, by use of the successive approximation method and a series of classical estimates, we prove the local existence and uniqueness of weak solution. Secondly, via some inequalities, applying the potential method and the concave method, we discuss the asymptotic and blow-up behavior of weak solution with different conditions.
Keywords :
Hyperbolic system , Strong damping , Global solutions , Blow-up , decay estimates
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2006
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
859225
Link To Document :
بازگشت